# SDR CA951204004

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 345751R
- Condition: Cracked
- Location: Fs 477-517
- Part time: 23,425 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FUSELAGE PRESSURE WEB ATTACH AT BL 61 STA 477-517 WL 275 CRACKED. REPLACED.
